# SDR ASAA9880132

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - AIR TURNBACK OF FLT 537 - CREW REPORTED SMOKE IN CABIN DURING CLIMB-OUT PASSING 18,000 FT, SMOKE ALARMS ACTIVATED IN BOTH AFT LAVATORIES.  SMOKE DISSIPATED DURING DESCENT AND LANDED WITHOUT INCIDENT.  INSPECTED BOTH ENGINES INLET AND EXHAUST, BOTH AIR CONDITIONING PACKS AND DISCHARGE DUCTS, AND LAVATORIES AND GALLEYS, NO DEFECT NOTED.  ACCOMPLISHED RUN UP OF BOTH ENGINES.  OPERATED BOTH AIR CONDITIONING PACKS, TURNED ON GALLEY OVENS, AND ACCOMPLISHED AIR QUALITY CHECK, NO SMOKE OR DEFECT NOTED.  (M)
